MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE; WIRE, GUIDE, CATHETER
Model Number GA1430
Medical Device Problem Code Peeled/Delaminated (1454)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that the wire was stripped.They opened another wire to use, and the case was completed successfully.There was no harm to the patient and no blood loss.The procedure performed was an angiogram.Additional information was received on 25feb2025: the issue was discovered inside of the body.

Brand Name
GLIDEWIRE ADVANTAGE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key21638950
Report Number2243441-2025-00009
Device Sequence Number17814298
Product Code DQX
UDI-Device Identifier04987350717924
UDI-Public(01)04987350717924(17)260630(10)240711
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/18/2025
Report Date (Section F) 03/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberGA1430
Device Catalogue NumberRA*FA14301C
Device Lot Number240711Y
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/18/2025
Device Age7 MO
Event Location Ambulatory Surgical Facility
Date Report to Manufacturer02/20/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA03/18/2025